# SDR 482DM40102

- Difficulty date: April 1, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N482DM
- Make and model: Mtsbsi MU300
- Aircraft serial: A088SA
- Aircraft time: 5,912 hours, 5,816 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852771
- Part serial: 1332
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR INDICATOR HAS A GOOD TEST PATTERN BUT WILL NOT PAINT WEATHER AND/OR GROUND.
